Alert archive / Florida / River Flood Warnings in 2012

River Flood Warning 15, NWS Tallahassee, FL

September 7, 2012Walton County, Florida

NWS Tallahassee, FL issued this river flood warning at Sep 7, 2012, 10:08 AM CDT for Walton County, Florida. It took effect at Sep 10, 2012, 7:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2012, 10:08 AM CDT (15:08 UTC)
In effect from
Sep 10, 2012, 7:00 AM CDT
Expired
Sep 11, 2012, 7:00 PM CDT
In force
36 hr
Issued by
NWS Tallahassee, FL
Flood severity
Minor

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Choctawhatchee River near Bruce-Ebro (SR 20) (BRUF1). The gauge peaked at 13.14 ft at Sep 10, 2012, 4:00 PM CDT.

actionminormoderate101509/0709/0809/0909/1009/1109/1209/13
Action stage
11 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

016 
WGUS42 KTAE 071508
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1108 AM EDT FRI SEP 7 2012

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN FLORIDA... 

  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY

RECENT HEAVY RAINFALL IN THE CHOCTAWHATCHEE RIVER BASIN IS WORKING
IT'S WAY DOWN THE CHOCTAWHATCHEE RIVER. THE CHOCTAWHATCHEE RIVER WILL
RISE ABOVE THE INTIAL FLOOD STAGE OF 13 FEET ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. THE ADVANCED 
HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER 
INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR 
ALL FORECAST POINTS BY CLICKING ON EACH POINT.

&&

FLC131-081508-
/O.NEW.KTAE.FL.W.0015.120910T1500Z-120912T0300Z/
/BRUF1.1.ER.120910T1500Z.120911T0600Z.120911T2100Z.NO/
1108 AM EDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM MONDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:02 AM FRIDAY THE STAGE WAS 9.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE 
  TO NEAR 13.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE 
  LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING.  LOW AREAS
  ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO 
  FLOODING.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     SAT    SUN    MON    TUE    WED

CHOCTAWHATCHEE RIVER
  BRUCE (SR 2   13   9.6 FRI 09 AM   10.1   11.7   12.9   13.1   12.4
 

$$
5 follow-up statements
647 
WGUS82 KTAE 081447
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1047 AM EDT SAT SEP 8 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

FLC131-091447-
/O.EXT.KTAE.FL.W.0015.120910T1200Z-120912T1200Z/
/BRUF1.1.ER.120910T1200Z.120911T0600Z.120912T0600Z.NO/
1047 AM EDT SAT SEP 8 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM MONDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 10.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 13.3 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE 
  LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING.  LOW AREAS
  ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO 
  FLOODING.

$$
531 
WGUS82 KTAE 091446
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1046 AM EDT SUN SEP 9 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

FLC131-101446-
/O.EXT.KTAE.FL.W.0015.120910T1200Z-120913T0000Z/
/BRUF1.1.ER.120910T1200Z.120911T0600Z.120912T1800Z.NO/
1046 AM EDT SUN SEP 9 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM MONDAY MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO 
  NEAR 13.4 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE 
  LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING.  LOW AREAS
  ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO 
  FLOODING.

$$
354 
WGUS82 KTAE 100137
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
937 PM EDT SUN SEP 9 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

FLC131-110137-
/O.CON.KTAE.FL.W.0015.120910T1200Z-120913T0000Z/
/BRUF1.1.ER.120910T1200Z.120911T0600Z.120912T1800Z.NO/
937 PM EDT SUN SEP 9 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM MONDAY MORNING TO WEDNESDAY EVENING.
* AT 9:01 PM SUNDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO 
  NEAR 13.4 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE 
  LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING.  LOW AREAS
  ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO 
  FLOODING.

$$
203 
WGUS82 KTAE 101450
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 AM EDT MON SEP 10 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC131-111450-
/O.CON.KTAE.FL.W.0015.000000T0000Z-120913T0000Z/
/BRUF1.1.ER.120910T1030Z.120911T0600Z.120912T1800Z.NO/
1050 AM EDT MON SEP 10 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:01 AM MONDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
EARLY AFTERNOON.

* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS
BLUFF...SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME
SUBJECT TO FLOODING.  LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS
IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING.

$$
120 
WGUS82 KTAE 111345
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EDT TUE SEP 11 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 


ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

FLC131-120000-
/O.EXT.KTAE.FL.W.0015.000000T0000Z-120912T0000Z/
/BRUF1.1.ER.120910T1030Z.120911T0202Z.120911T1800Z.NO/
945 AM EDT TUE SEP 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE 
  LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING.  LOW AREAS
  ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO 
  FLOODING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Sep 7, 9:56 AM CDT, 12 minutes earlier.

Area forecast discussion, Sep 7, 9:56 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1056 AM EDT Fri Sep 7 2012

.NEAR TERM [Through Tonight]...

The local area resides under the outer reaches of deep layer
ridging centered over the Southern Plains. As a result gradual
mid-level drying has been noted this, and yesterday mornings. At
the surface, a very weak frontal boundary was analyzed across the
South Carolina coast, extending southwest through central Georgia
and Alabama. Additionally, a weak low pressure center remains
positioned in the northern Gulf of Mexico, just south of
Louisiana. A trough extends from this low, northeast into our
Panhandle and Big Bend waters.

Like yesterday, scattered showers and isolated thunderstorms have
formed across Apalachee Bay where deep layer moisture is more
favorable along the trough/convergent zone. These showers will
move inland across the southeast Big Bend this morning. Elsewhere,
a scattering of showers similar to yesterday will be realized
across North Florida, primarily east of the Apalachicola River
(and drier air). A few showers are also possible along our
northern tier Georgia counties just ahead of the weak frontal
boundary.

Afternoon temperatures will be much like yesterday, in the lower
90s. But will feel closer to 100 degrees. Showers will come to an
end near sunset and overnight lows are expected to fall into the
lower to middle 70s.

A noticeable change to temperatures in on the way! Read on for more...

&&

.SHORT TERM [Saturday Through Sunday]...

A trough along the Canadian border will sweep southeast across the
country and amplify into the Southeast over the weekend. This trough
promises to drive a bonafide cold front through the area and herald
a much-anticipated change of seasons (or at least give us out first
taste of fall-like conditions). There is decent model consensus that
the front will reach our northwestern zones late in the day
Saturday and cross most of the rest of the area Saturday night. The
front will slow down a bit and take much of Sunday to clear our
Southeast FL Big Bend zones. Environmental conditions do not appear
to be conducive for any substantive development of the low over the
Gulf which will remain nearly stationary until being absorbed by the
frontal system on Saturday. Conditions will remain moist out ahead
of the front. Deep layer shear increases to around 30-40 knots in
the GFS just ahead of the boundary and there will be some chance
for isolated strong to severe storms Saturday afternoon (primarily
across the SE Big Bend). It will be noticeably less humid on Sunday
behind the front. In fact, Southeast AL could see dew points drop
into the mid to upper 50s during the afternoon with mid 60s dew
points as far southeast as TLH and VLD.

&&

.LONG TERM [Sunday Night through Thursday]...

The extended period begins in the wake of a cold front that is
forecast to push through the CWA on Sunday. Initially much drier air
will filter into the region on northerly winds with surface high
pressure centered over the Ohio Valley. As the high translates to
the mid-Atlantic states by Tuesday, winds will gradually veer to the
east advecting moisture in from the Atlantic. The surface high will
slowly move east off the eastern seaboard by the end of the week
with the easterly flow continuing. Forecast time height cross
sections show most moisture confined below 850mb with subsidence
drying above as upper ridging builds over the region. A few showers
may be possible by mid to late week. Otherwise, the week looks like
a welcome break from the very wet pattern that we've experienced
this summer. In addition, nighttime temps are forecast to drop into
the lower to middle 60s inland areas with upper 60s to lower 70s
along the coast.

&&

.AVIATION [Beginning 15Z Friday]...

VFR conditions expected this afternoon with the best chance for an
isolated shower at KTLH and KVLD. Patchy fog is expected once
again tonight.

&&

.MARINE...

Onshore flow today will begin to increase overnight and this
trend will continue into Saturday. Exercise caution conditions are
expected across the eastern waters late tonight. A cold front will
cross the waters from Saturday night into Sunday shifting winds to
offshore. Winds will gradually veer early next week and will be
out of the east by Monday night when they may briefly return to
exercise caution levels.

&&

.FIRE WEATHER...

There are no fire weather concerns until possibly early next week
when a much drier airmass filters in behind a cold front.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Harrigan
SHORT TERM...Wool/Harrigan
LONG TERM...Barry
AVIATION...Harrigan
MARINE...Wool/Harrigan
FIRE WEATHER...Barry
Hazardous weather outlook, Sep 7, 3:41 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 AM EDT FRI SEP 7 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-080900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
441 AM EDT FRI SEP 7 2012 /341 AM CDT FRI SEP 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FEW
PATCHES OF FOG WILL BE POSSIBLE THIS MORNING. SCATTERED SHOWERS
AND THUNDERSTORMS WILL DEVELOP TODAY WITH GREATEST COVERAGE IN
FLORIDA. STRONG TO SEVERE STORMS ARE NOT EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED THUNDERSTORMS WILL PRECEDE A COLD FRONT ON SATURDAY AND
A FEW OF THESE COULD BE STRONG TO SEVERE. DRIER AIR WILL ARRIVE
BEHIND THE FRONT ON SUNDAY AND KEEP RAIN CHANCES NEAR ZERO FOR
MUCH OF THE UPCOMING WORK WEEK. WINDS OVER THE MARINE AREA WILL
INCREASE TO CAUTIONARY LEVELS IN THE ONSHORE FLOW AHEAD OF THE
FRONT ON SATURDAY. WINDS WILL THEN SHIFT TO OFFSHORE BEHIND THE
FRONT AND VEER TO THE EAST BY MONDAY NIGHT...BRIEFLY RETURNING TO
EXERCISE CAUTION LEVELS AT THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

Nearby

River Flood Warnings in Florida, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.